# SDR 99UAL900426

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UA
- Make and model: Boeing 737522
- Aircraft serial: 25006
- Engine: Ge CFM56*
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Component: Sell, 8055010001
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CABIN ODOR EXPERIENCED AT FL 280 IN DESCENT.  OVENS AND LIGHTS TURNED OFF.  ODOR SUBSIDED BUT STILL LINGERED.  *S/D*  OVEN UPPER BAFFLE WAS CONTAMINATED WITH MELTED PLASTIC.  OVEN WAS REMOVED AND SHIPPED TO THE COMPONENT SHOP.  UNIT WAS CLEANED, TESTED AND RETURNED TO SERVICE.
